# SDR CA981006015

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Conaer LA4200
- Engine: Lyc IO360A1B
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  INSPECTION FOUND THE HUB CORRODED.  THE SUBMITTER STATES THAT THE LAST CORROSION INSPECTION, WHICH WAS IN 1988, REQUIRED REWORK TO THE MAXIMUM LIMITS DUE TO THE LACK OF INSPECTION AT THE SCHEDULED TIME.
